Microgynon side effects

Watch
Anonymous #1
#1
Report Thread starter 1 month ago
#1
Is it normal to get tender breasts whilst taking microgynon? I started this pill last month and got sore breasts before my period and now at the start of my second pack
0
reply
poppyyoung123
Badges: 6
Rep:
?
#2
Report 1 month ago
#2
yes it is completely normal it happened to me when i was on it! don’t worry xx
1
reply
Anonymous #1
#3
Report Thread starter 1 month ago
#3
(Original post by poppyyoung123)
yes it is completely normal it happened to me when i was on it! don’t worry xx
Are you still on microgynon? How long did this side effect last for you? And did it just randomly happen through the pocket? Sorry for all the questions I just haven’t seen many people who got this side effect when starting xx
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Feeling behind at school/college? What is the best thing your teachers could to help you catch up?

Extra compulsory independent learning activities (eg, homework tasks) (13)
7.34%
Run extra compulsory lessons or workshops (29)
16.38%
Focus on making the normal lesson time with them as high quality as possible (29)
16.38%
Focus on making the normal learning resources as high quality/accessible as possible (25)
14.12%
Provide extra optional activities, lessons and/or workshops (48)
27.12%
Assess students, decide who needs extra support and focus on these students (33)
18.64%

Watched Threads

View All